A universal space for normal bundles of n-manifolds.

E.H., Jr. Brown; F.P. Peterson

Commentarii mathematici Helvetici (1979)

  • Volume: 54, page 405-430
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Brown, E.H., Jr., and Peterson, F.P.. "A universal space for normal bundles of n-manifolds.." Commentarii mathematici Helvetici 54 (1979): 405-430. <http://eudml.org/doc/139794>.

@article{Brown1979,
author = {Brown, E.H., Jr., Peterson, F.P.},
journal = {Commentarii mathematici Helvetici},
keywords = {universal space for normal bundles of n-manifolds; relations among Stiefel Whitney classes},
pages = {405-430},
title = {A universal space for normal bundles of n-manifolds.},
url = {http://eudml.org/doc/139794},
volume = {54},
year = {1979},
}

TY - JOUR
AU - Brown, E.H., Jr.
AU - Peterson, F.P.
TI - A universal space for normal bundles of n-manifolds.
JO - Commentarii mathematici Helvetici
PY - 1979
VL - 54
SP - 405
EP - 430
KW - universal space for normal bundles of n-manifolds; relations among Stiefel Whitney classes
UR - http://eudml.org/doc/139794
ER -

NotesEmbed ?

top

You must be logged in to post comments.